# SDR IPXA12M72492

- Difficulty date: February 28, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 73,780 hours, 11,886 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA7127U502
- Condition: Cracked
- Location: Bs 1253.75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, UNDER R3 DOOR DRAIN PAN AT FS 1256.750 AFT SIDE OF LONGERON 27R IS CRACKED APPROX 3" IN LENGTH.  REPAIRED LONGERON 27R UNDER R3 DOOR DRAIN PAN AT FS 1256.750 TO 1266.95 REF SRM 51-31-01, PAGE 1 AND SRM 51-33-01 PAGE 30 AND 31.
